Pardavi-Horvath, Martha and Dellatorre, Edward and Vajda, Ferenc and Vértesy, Gábor (1993) A variable variance preisach model. IEEE TRANSACTIONS ON MAGNETICS, 29 (6). pp. 3793-3795. ISSN 0018-9464
![]() |
Text
1207165.pdf Restricted to Registered users only Download (213kB) | Request a copy |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 18 Nov 2013 07:46 |
Last Modified: | 18 Nov 2013 07:46 |
URI: | http://real.mtak.hu/id/eprint/7335 |
Actions (login required)
![]() |
Edit Item |